Advertisement

On Iterative Solutions and Error Estimations of a Coupled System of Fractional Order Differential-Integral Equations with Initial and Boundary Conditions

  • Hasib Khan
  • Hossein Jafari
  • Dumitru Baleanu
  • Rahmat Ali Khan
  • Aziz Khan
Original Research

Abstract

The study of boundary value problems (BVPs) for fractional differential–integral equations (FDIEs) is extremely popular in the scientific community. Scientists are utilizing BVPs for FDIEs in day life problems by the help of different approaches. In this paper, we apply monotone iterative technique for the existence, uniqueness and the error estimations of solutions for a coupled system of BVPs for FDIEs of orders \(\omega ,\epsilon \in \left( 3,4 \right] \). The coupled system is given by
$$\begin{aligned} D^{\omega }u\left( t \right)= & {} -G_1 \left( {t,I^{\omega }u\left( t \right) ,I^{\varepsilon }v\left( t \right) } \right) ,\\ D^{\varepsilon }v\left( t \right)= & {} -G_2 \left( {t,I^{\omega }u\left( t \right) ,I^{\varepsilon }v\left( t \right) } \right) ,\\ D^{\delta }u\left( 1 \right)= & {} 0=I^{3-\omega }u\left( 0 \right) =I^{4-\omega }u\left( 0 \right) , u(1)=\frac{{\Gamma }\left( {\omega -\delta } \right) }{{\Gamma }\left( \omega \right) }I^{\omega -\delta }\\&\quad G_1 \left( {t,I^{\omega }u\left( t \right) ,I^{\varepsilon }v\left( t \right) } \right) \left( {t=1} \right) ,\\ D^{\nu }v\left( 1 \right)= & {} 0=I^{3-\varepsilon }v\left( 0 \right) =I^{4-\nu }v\left( 0 \right) , v(1)=\frac{{\Gamma }\left( {\varepsilon -\nu } \right) }{{\Gamma }\left( \varepsilon \right) }I^{\varepsilon -\nu }\\&\quad G_2 \left( {t,I^{\omega }u\left( t \right) ,I^{\varepsilon }v\left( t \right) } \right) \left( {t=1} \right) , \end{aligned}$$
where \(t\in \left[ {0,1}\right] \), \(\delta ,\nu \in \left[ {1,2} \right] .\) The functions \(G_1 ,G_2 :\left[ {0,1} \right] \times R\times R\rightarrow R,\) satisfy the Caratheodory conditions. The fractional derivatives \(D^{\omega },D^{\varepsilon },D^{\delta },D^{\nu }\) are in Riemann-Liouville sense and \(I^{\omega },I^{\varepsilon },I^{3-\omega },I^{4-\omega },I^{3-\varepsilon },I^{4-\varepsilon },I^{\omega -\delta },I^{\varepsilon -\nu }\) are fractional order integrals. The assumed technique is a better approach for the existence, uniqueness and error estimation. The applications of the results are examined by the help of examples.

Notes

Compliance with Ethical Standards

Conflict of interest

The authors have no competing interest regarding the publication of this article.

References

  1. 1.
    Hilfer, R. (ed.): Application of fractional calculus in physics. World scientific publishing Co., Singapore (2000)MATHGoogle Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations, 24. North-Holland Mathematics Studies, Amsterdam (2006)MATHGoogle Scholar
  3. 3.
    Anastassiou, G.A.: On right fractional calculus. Chaos Solitons Fractals 42(1), 365–376 (2009)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Houas, M., Dahmani, Z.: New results for a coupled system of fractional differential equations. Facta Universitatis Ser. Math. Inform. 28(2), 133–150 (2013)MathSciNetMATHGoogle Scholar
  5. 5.
    Khan, R.A., Khan, A., Samad, A., Khan, H.: On existence of solutions for fractional differential equations with p-Laplacian operator. J. Fract. Calc. Appl. 5(2), 28–37 (2014)MathSciNetGoogle Scholar
  6. 6.
    Ahmad, B., Ntouyas, S.K., Alsaedi, A.: Existence results for a system of coupled hybrid fractional differential equations. Sci. W. J. 2014, 6 (2014) (Article ID 426438) Google Scholar
  7. 7.
    Herzallah, M.A.E., Baleanu, D.: On fractional order hybrid differential equations. Abs. Appl. Anal. 2014, 7 (2014) (Article ID 389386) Google Scholar
  8. 8.
    Xu, N., Liu, W.: Iterative solutions for a coupled system of fractional differential integral equations with two point boundary conditions. Appl. Math. Comput. 244, 903–911 (2014)MathSciNetMATHGoogle Scholar
  9. 9.
    Wei, Z., Li, Q., Che, J.: Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative. J. Math. Anal. Appl. 367(2010), 260–272 (2010)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Wang, G., Baleanu, D., Zhang, L.: Monotone iterative method for a class of nonlinear fractional differential equations. J. Fract. Calc. Appl. Anal. 15(2), 44–252 (2012)Google Scholar
  11. 11.
    Abbas, S., Alaidarous, E., Benchohra, M., Nieto, J.J.: Existence and stability of solutions for Hadamard-Stieltjes fractional integral equations. Discret. Dyn. Nat. Soc. 2015, 6 (Article ID 317094) Google Scholar
  12. 12.
    Jafari, H., Baleanu, D., Khan, H., Khan, R.A., Khan, A.: Existence criterion for the solutions of fractional order \(p\)-Laplacian boundary value problems. Bound. Value Probl. 2015, 164 (2015)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Baleanu, D., Agarwal, R.P., Khan, H., Khan, R.A., Jafari, H.: On the existence of solution for fractional differential equations of order \(3<\delta _{1}\le 4\). Adv. Diff. Equ. 2015, 362 (2015)CrossRefGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2017

Authors and Affiliations

  1. 1.State Key Laboratory of Hydrology-Water Recourses and Hydraulic Engineering, International Center for Simulation Software in Engineering and Sciences, College of Mechanics and MaterialsHohai UniversityNanjingChina
  2. 2.Shaheed Benazir Bhutto University, SheringalSheringalPakistan
  3. 3.Department of MathematicsUniversity of MazandaranBabolsarIran
  4. 4.Department of Mathematical SciencesUniversity of South AfricaPretoriaSouth Africa
  5. 5.Department of MathematicsCankaya UniversityBalgat, AnkaraTurkey
  6. 6.Institute of Space SciencesMagurele-BucharestRomania
  7. 7.University of Malaknd, ChakdaraChakdaraPakistan
  8. 8.Department of MathematicsUniversity of PeshawarPeshwarPakistan

Personalised recommendations